Ask Health Experts and Get Answers to Your Health Question ASAP
This can be the symptom of varied causes. If he thinks that this may be an "allergic" reaction to something he ate or had been in exposed to, he may try taking an OTC Antihistamine/allergy medicine such as Benedryl to see if this helps. You may also try a topical antihistamine as well (you can ask your pharmacist for help).
I would also suggest that he see his primary care physician when possible, as this can sometimes be internal, related to the nervous system, virus, and/or other skin related conditions which may need medical attention. If he experiences any further signs of the bumps increasing, spreading, itching, drainage, fever or any signs of infection, I would suggest that he go to the ER for further evaluation and treatment as necessary, if unable to see his MD.
I wish you and your husband the very best!
If you have any further questions or concerns, please do not hesitate to ask.